Институт теоретической физики им. Л.Д. Ландау


Российской академии наук

Константин Михайлович Ханин

Научный сотрудник (ассоциированный)

Кандидат физ.-мат. наук

Эл. почта:

Публикации

    1. K. Khanin, Mathematical Journey of Yakov Sinai, J. Stat. Phys. 166, 463-466 (2017).
    2. K. Khanin, Particle Dynamics Inside Shocks in Hamilton–Jacobi Equations, AIP Conf. Proc. 1389, 690-692 (2011), Scopus: 2-s2.0-81855176339.
    3. А.Ю. Теплинский, К.М. Ханин, Гладкое сопряжение диффеоморфизмов круга с изломом, Нелінійні коливання, 13(1), 100-114 (2010) [O.Yu. Teplins’kyi, K.M. Khanin, Smooth conjugacy of circle diffeomorphisms with break, Nonlinear Oscillations, 13(1), 112-127 (2010)], Scopus: 2-s2.0-81955167666.
    4. B. Fayad, K. Khanin, Smooth linearization of commuting circle diffeomorphisms, Ann. Math., 170(2), 961-980 (2009); math/0605214.
    5. K. Khanin, A. Teplinsky, Herman's Theory Revisited, Invent. Math. 178(2), 333-344 (2009); arXiv:0707.0075.
    6. А.Ю. Теплинский, К.М. Ханин, Точная оценка гладкости сопряжения, линеаризующего нелинейный диффеоморфизм окружности, Докл. Акад. наук, 428(3), 317–321 (2009) [A.Yu. Teplinskii, K.M. Khanin, A sharp estimate for the smoothness of a conjugacy linearizing a nonlinear circle diffeomorphism, Dokl. Math., 80(2), 701-705 (2009)].
    7. K. Khanin, J. Lopes Dias, J. Marklof, Multidimensional continued fractions, dynamical renormalization and KAM theory, Commun. Math. Phys., 270 (1), 197-231 (2007); math-ph/0509007.
    8. K. Khanin, A. Teplinsky, Robust rigidity for circle diffeomorphisms with singularities, Invent. Math., 169(1), 193-218 (2007).
    9. J. Beca, K. Khanin, Burgers turbulence, Physics Reports, 447(1-2), 1-66 (2007); arXiv:0704.1611.
    10. K. Khanin, J. Lopes Dias, J. Marklof, Renormalization of multidimensional Hamiltonian flows, Nonlinearity, 19(12), 2727-2753 (2006).
    11. U. Frisch, K. Khanin, T. Matsumoto, Multifractality of the Feigenbaum attractor and fractional derivatives, J. Stat. Phys., 121 (5-6), 671-695 (2005); nlin/0309068.
    12. K.M. Khanin, D.V. Khmelev, A.N. Sobolevskii, On the Velocities of Lagrangian Minimizers, Moscow Math. J., 5(1), 157-169 (2005).
    13. D. Gomes, R. Iturriaga, K.M. Khanin, P. Padilla, Viscosity limit of stationary distributions for the random forced Burgers equation, Moscow Math. J., 5(3), 613-631 (2005).
    14. K. Khanin, D. Khmelev, A. Sobolevskii, A blow-up phenomenon in the Hamilton-Jacobi equation in an unbounded domain, Contemporary Mathematics, 377, 161-179 (2005) [Idempotent Mathematics and Mathematical Physics. Proc. Int. Workshop, Vienna, Austria, Feb. 3-10, 2003. Ed. by G.L. Litvinov, V.P. Maslov. AMS, Providence, 2005, ISBN 0-8218-3538-6]; math/0312395.
    15. Yu.S. Ilyashenko, K.M. Khanin, S. Shlosman, M.A. Tsfasman, Yakov G. Sinai, Moscow Math. J., 5(3), 497–498 (2005).
    16. А.Ю. Теплинский, К.М. Ханин, Жесткость для диффеоморфизмов окружности с особенностями, Успехи мат. наук, 59:2(356), 137–160 (2004) [A.Yu. Teplinskii, K.M. Khanin, Rigidity for circle diffeomorphisms with singularities, Russ. Math. Surv., 59(2), 329-353 (2004)].
    17. R. Iturriaga, K. Khanin, Burgers turbulence and random Lagrangian systems, Commun. Math. Phys., 232 (3), 377-428 (2003).
    18. K. Khanin, D. Khmelev, Renormalizations and rigidity theory for circle homeomorphisms with singularities of the break type, Commun. Math. Phys., 235 (1), 69-124 (2003).
    19. J. Bec, K. Khanin, Forced Burgers Equation in an Unbounded Domain, J. Stat. Phys. 113(5-6), 741-759 (2003); nlin/0210001.
    20. Viet Ha Hoang, K. Khanin, Random Burgers equation and Lagrangian systems in non-compact domains, Nonlinearity, 16(3), 819-842 (2003).
    21. А.А. Владимиров, В.И. Оселедец, А.Н. Рыбко, К.М. Ханин, Д.В. Хмелёв, Нелинейное обобщение теоремы Перрона, Докл. Акад. наук, 389(4), 452-456 (2003) [A.A. Vladimirov, V.I. Oseledets, A.N. Rybko, K.M. Khanin, D.V. Khmelev, A nonlinear generalization of Perron's theorem, Dokl. Math., 67 (2), 221-225 (2003)].
    22. D.M. Hardcastle, K. Khanin, The d-dimensional Gauss transformation: strong convergence and Lyapunov exponents, Exp. Math. 11(1), 119-129 (2002).
    23. L.G. Fel, K.M. Khanin, On Effective Conductivity on ${\mathbb Z}^d$ Lattice, J. Stat. Phys., 108 (5-6), 1015-1031 (2002); math-ph/0111048.
    24. J. Bec, R. Iturriaga, K. Khanin, Topological shocks in Burgers turbulence, Phys. Rev. Lett. 89, 024501 (2002); nlin/0112050.
    25. D.M. Hardcastle, K. Khanin, Continued fractions and the d-dimensional Gauss transformation, Commun. Math. Phys., 215 (3), 487-515 (2001).
    26. K. Khanin, R. Khanin, A probabilistic model for the establishment of neuron polarity, J. Math. Biol., 42 (1), 26-40 (2001).
    27. K. Khanin, D. Khmelev, A. Rybko, A. Vladimirov, Steady Solutions for FIFO Networks, Moscow Math. J., 1(3), 407-419 (2001).
    28. R. Iturriaga, K. Khanin, Burgers turbulence and dynamical systems, Prog. Math. 201, 429-443 (2001) [Proc. 3rd European Congress of Mathematics, Barcelona, Spain, 2000. Vol. I. Boston-Basel-Berlin: Birkhauser, 2001].
    29. Weinan E., K. Khanin, A. Mazel, Ya. Sinai, Invariant measures for Burgers equation with stochastic forcing, Ann. Math., 151 (3), 877-960 (2000); math/0005306.
    30. D.M. Hardcastle, K. Khanin, On almost everywhere strong convergence of multi-dimensional continued fraction algorithms, Ergodic Theory and Dynamical Systems, 20 (6), 1711-1733 (2000).
    31. J. Bec, U. Frisch, K. Khanin, Kicked Burgers turbulence, J. Fluid Mech., 416, 239-267 (2000); chao-dyn/9910001.
    32. J. Bec, U. Frisch, K. Khanin, B. Villone, A universal law for tails of density pdf's in multi-dimensional Burgers turbulence, Advances in Turbulence VIII, C. Dopazo et al., eds., CIMNE, Barcelona, 2000; astro-ph/0101298.
    33. А.А. Джалилов, К.М. Ханин, Об инвариантной мере для гомеоморфизмов окружности с изломом, Функц. анализ и его прил., 32(3), 11–21 (1998) [A.A. Dzhalilov, K.M. Khanin, On an invariant measure for homeomorphisms of a circle with a point of break, Funct. Anal. Appl., 32(3), 153-161 (1998)].
    34. K.M. Khanin, Burgers Equation with Random Force, Proc. XII Int. Congress in Mathematical Physics (ICM'97), Brisbane, July 13-17, 1997. Ed. by David Dewitt, Mark Gould, Paul A. Pearce, Anthony J. Bracken. International Press of Boston, 1998. ISBN: 978-1571460554.
    35. E. Weinan, K. Khanin, A. Mazel, Y. Sinai, Probability distribution functions for the random forced burgers equation, Phys. Rev. Lett. 78(10), 1904-1907 (1997), WoS: A1997WM06400019.
    36. K. Ханин, Жесткость для гомеоморфизмов окружности с особенностями типа излома, Докл. Акад. наук, 357 (2), 176-179 (1997) [K.M. Khanin, Rigidity for circle homeomorphisms with break singularities, Dokl. Math. 56(3), 859-861 (1997)].
    37. Я.Г. Синай, К.М. Ханин, Гиперболичность минимизирующих траекторий для двумерных гамильтоновых систем со случайной силой, Тр. МИАН, 216 (Динамические системы и смежные вопросы, Сб. статей. К 60-летию со дня рождения акад. Дмитрия Викторовича Аносова), 176-180 (1997) [Ya. Sinai, K. Khanin, Hyperbolicity of Minimizing Trajectories for Two-Dimensional Hamiltonian Systems with Random Forcing, Proc. Steklov Inst. Math., 216, 169-173 (1997)].
    38. K.M. Khanin, Mixing for area-preserving flows on the two-dimensional torus, Int. J. Mod. Phys. B 10(18-19), 2167-2188 (1996).
    39. K.M. Khanin, Rigidity in one-dimensional dynamics, Int. J. Mod. Phys. B 10(18-19), 2311-2324 (1996).
    40. K.M. Khanin, Random walks in a random potential: Loop condensation effects, Int. J. Mod. Phys. B 10(18-19), 2393-2404 (1996).
    41. B.R. Hunt, K.M. Khanin, Y.G. Sinai, J.A. Yorke, Fractal properties of critical invariant curves, J. Stat. Phys., 85 (1-2), 261-276 (1996).
    42. А.А. Джалилов, К.М. Ханин, Об инвариантной мере для гомеоморфизмов окружности с одной точкой излома, Успехи мат. наук, 51:6(312), 201–202 (1996) [A.A. Dzhalilov, K.M. Khanin, On an invariant measure for homeomorphisms of the circle with a single break point, Russ. Math. Surv., 51(6), 1198-1199 (1996)].
    43. K. Khanin, Yu. Kifer, Thermodynamic Formalism for Random Transformations, Amer. Math. Soc. Transl. Ser. 2, Vol. 171, 107-140 (1996) [Sinai's Moscow Seminar on Dynamical System, Edited by: L.A. Bunimovich, B.M. Gurevich, Ya.B. Pesin. AMS, 1996, 247 pp. ISBN-10: 0-8218-0456-1, ISBN-13: 978-0-8218-0456-8].
    44. С.П. Новиков, Л.А. Бунимович, А.М. Вершик, Б.М. Гуревич, Е.И. Динабург, Г.А. Маргулис, В.И. Оселедец, С.А. Пирогов, К.М. Ханин, Н.Н. Ченцова, Яков Григорьевич Синай (к шестидесятилетию со дня рождения), Успехи мат. наук, 51:4(310), 179–191 (1996) [S.P. Novikov, L.A. Bunimovich, A.M. Vershik, B.M. Gurevich, E.I. Dinaburg, G.A.; Margulis, V.I. Oseledets, S.A. Pirogov, K.M. Khanin, N.N. Chentsova, Yakov Grigorʹevich Sinaĭ (on the occasion of his sixtieth birthday), Russ. Math. Surv., 51(4), 765–778 (1996)].
    45. К. М. Ханин, Д. Л. Лебовиц, А. Е. Мазель, Я. Г. Синай, Случайные блуждания без самопересечений в пяти и более измерениях: подход с использованием полимерных разложений, Успехи мат. наук, 50:2(302), 175-206 (1995) [K.M. Khanin, J.L. Lebowitz, A.E. Mazel, Ya.G. Sinai, Self-avoiding walks in five or more dimensions: Polymer expansion approach, Russ. Math. Surv., 50(2), 403-434 (1995)].
    46. K.M. Khanin, A.E. Mazel’, S.B. Shlosman, Ya.G. Sinai, Loop condensation effects in the behaviour of random walks, Prog. Probab. 34, 167-184 (1994) [Freidlin, Mark I. (ed.), The Dynkin Festschrift. Markov processes and their applications. In celebration of Eugene B. Dynkin's 70th birthday. Birkhäuser Boston, Inc., Boston, MA, 1994. xxxii+413 pp. ISBN: 0-8176-3696-X].
    47. А. Джалилов, К.М. Ханин, Спектральные свойства отображения Фейгенбаума, Узбекский матем. журнал, 1992.
    48. Я. Г. Синай, К. М. Ханин, Перемешивание некоторых классов специальных потоков над поворотом окружности, Функц. анализ и его прил., 26(3), 1-21 (1992) [Ya.G. Sinai, K.M. Khanin, Mixing for some classes of special flows over rotations of the circle: Mixing for some classes of special flows over rotations of the circle, Funct. Anal. Appl., 26(3), 155-169 (1992)].
    49. K.M. Khanin, Universal estimates for critical circle mappings, Chaos 1(2), 181-186 (1991).
    50. V.A. Gurvich, K.M. Khanin, Gauss distribution for sums of distances (in Russian), Докл. Акад. наук СССР, 316 (2), 279-284 (1991) [V.A. Gurvich, K.M. Khanin, A Gaussian distribution for sums of distances, Sov. Math., Dokl. 43(1), 63-68 (1991)].
    51. V.A. Gurvich, K.M. Khanin, Poisson-distribution for the number of pairs of close points (in Russian), Докл. Акад. наук СССР, 316 (3), 533-538 (1991) [V.A. Gurvich, K.M. Khanin, A Poisson distribution for the number of pairs of close points, Sov. Math., Dokl. 43(1), 122-127 (1991)].
    52. E.B. Vul, Ya.G. Sinaĭ, K.M. Khanin, Feigenbaum universality and the thermodynamic formalism, Advanced Series in Nonlinear Dynamics, 1, 501–540 (1991) [Dynamical systems. Collection of papers. Edited by Ya. G. Sinaĭ. World Scientific Publishing Co., Inc., Teaneck, NJ, 1991. x+673 pp. ISBN: 981-02-0436-1; 981-02-0437-X].
    53. K.M. Khanin, Ya.G. Sinaĭ, The renormalization group method and Kolmogorov-Arnolʹd-Moser theory, Advanced Series in Nonlinear Dynamics, 1, 541–566 (1991) [Dynamical systems. Collection of papers. Edited by Ya. G. Sinaĭ. World Scientific Publishing Co., Inc., Teaneck, NJ, 1991. x+673 pp. ISBN: 981-02-0436-1; 981-02-0437-X].
    54. Ya.G. Sinaĭ, K.M. Khanin, Smoothness of conjugacies of diffeomorphisms of the circle with rotations, Advanced Series in Nonlinear Dynamics, 1, 567–597 (1991) [Dynamical systems. Collection of papers. Edited by Ya. G. Sinaĭ. World Scientific Publishing Co., Inc., Teaneck, NJ, 1991. x+673 pp. ISBN: 981-02-0436-1; 981-02-0437-X].
    55. Е.Б. Вул, К.М. Ханин, Гомеоморфизмы окружности с особенностями типа излома, Успехи мат. наук, 45:3(273), 189–190 (1990) [E.B. Vul, K.M. Khanin, Homeomorphisms of the circle with singularities of “break” type, Russ. Math. Surv., 45(3), 229–230 (1990)].
    56. K.M. Khanin, Thermodynamic formalism for critical circle mappings, In: Chaos/Хаос, 71-77, AIP, New York, 1990 [Chaos/Хаос: Soviet-American perspectives on nonlinear science. Papers from the Soviet-American Conference, Woods Hole, Massachusetts, July 1989. Ed. by D.K. Campbell. American Institute of Physics, New York, 1990. xvi+496 pp. ISBN: 0-88318-777-9; 0-88318-778-7].
    57. Я. Г. Синай, К. М. Ханин, Гладкость сопряжений диффеоморфизмов окружности с поворотами, Успехи мат. наук, 44:1(265), 57–82 (1989) [Ya.G. Sinai, K.M. Khanin, Smoothness of conjugacies of diffeomorphisms of the circle with rotations, Russ. Math. Surv., 44(1), 69-99 (1989)].
    58. Ya.G. Sinai, K.M. Khanin, Renormalization group method in the theory of dynamical systems, Int. J. Mod. Phys. B 2 (2), 147-165 (1988).
    59. В. М. Харламов, А. Н. Варченко, В. М. Петков, Я. Г. Синай, К. М. Ханин, С. Ю. Доброхотов, А. Б. Гивенталь, В. А. Добрынин, Заседания семинара имени И.Г. Петровского по дифференциальным уравнениям и математическим проблемам физики, Успехи мат. наук, 43:3(261), 239–245 (1988).
    60. K.M. Khanin, Ya.G. Sinai, A new proof of M. Herman's theorem, Commun. Math. Phys., 112 (1), 89-101 (1987).
    61. А.И. Гольберг, В.А. Гурвич, М.Ю. Розенблюм, К.М. Ханин, Условия разрешимости по доминированию вогнутых игр $n$ лиц, Успехи мат. наук, 42:2(254), 223–224 (1987) [A.I. Gol’berg, V.A. Gurvich, M.Yu. Rozenblyum, K.M. Khanin, The conditions of solubility by domination of concave n-person games, Russ. Math. Surv., 42(2), 277-278 (1987)].
    62. Я.Г. Синай, К.М. Ханин, Л.Н. Щур, Новый подход к построению неподвижных точек ренормгруппы в динамических системах, Известия высших учебных заведений. Радиофизика, 29(9), 1061–1066 (1986) [Ya.G. Sinai, K.M. Khanin, L.N. Shchur, A new approach to the construction of fixed points of the renormalization group in dynamical systems, Radiophysics and Quantum Electronics, 29(9), 803-808 (1986)].
    63. J.B. Vul, Ja.G. Szinaj, K.M. Khanin, Feigenbaum-univerzalitás és a termodinamikai formalizmus, Alkalmazott Matematikai Lapok (Hungary), 11(1-2), 201-237 (1985) [E.B. Vul, Ya.G. Sinaj, K.M. Khanin, Feigenbaum universality and the thermodynamic formalism (in Hungarian)].
    64. I.M. Khalatnikov, E.M. Lifshitz, K.M. Khanin, L.N. Shchur, Ya.G. Sinai, On the stochasticity in relativistic cosmology, J. Stat. Phys., 38 (1-2), 97-114 (1985).
    65. Е.Б. Вул, Я.Г. Синай, К.М. Ханин, Универсальность Фейгенбаума и термодинамический формализм, Успехи мат. наук, 39:3(237), 3–37 (1984) [E.B. Vul, Ya.G. Sinai, K.M. Khanin, Feigenbaum universality and the thermodynamic formalism, Russ. Math. Surv., 39(3), 1-40 (1984)].
    66. I.M. Khalatnikov, E.M. Lifshitz, K.M. Khanin, L.N. Shchur, Ya.G. Sinai, On the stochastic properties of relativistic cosmological models near the singularity, In: General Relativity and Gravitation. Ed. by B. Bertotti, F. de Felice and A. Pascolini, 1984, pp. 343-349, Reidel, xvi+517 pp.
    67. I.M. Khalatnikov, E.M. Lifshitz, K.M. Khanin, L.N. Shchur, Ya.G. Sinai, On The Stochasticity In Relativistic Cosmology, Preprint IC/84/64, Jun 1984. 29pp.
    68. Е.М. Лифшиц, И.М. Халатников, Я.Г. Синай, К.М. Ханин, Л.Н. Щур, О стохастических свойствах релятивистских космологических моделей вблизи особой точки, Письма в ЖЭТФ, 38 (2), 79-82 (1983) [E.M. Lifshitz, I.M. Khalatnikov, Ya.G. Sinai, K.M. Khanin, L.N. Shchur., On the stochastic properties of relativistic cosmological models near the singularity, JETP Lett., 38 (2), 91-94 (1983)].
    69. А. И. Гольберг, Я. Г. Синай, К. М. Ханин, Универсальные свойства для последовательностей бифуркаций утроения периода, Успехи мат. наук, 38:1(229), 159–160 (1983) [A.I. Gol’berg, Ya.G. Sinai, K.M. Khanin, Universal properties for sequences of bifurcations of period three, Russ. Math. Surv., 38(1), 187-188 (1983)].
    70. V.V. Anshelevich, K.M. Khanin, Ya.G. Sinai, Symmetric random walks in random environments, Commun. Math. Phys., 85 (3), 449-470 (1982).
    71. K.M. Khanin, Quasi-periodic motions of vortex systems, Physica D 4 (2), 261-269 (1982).
    72. Е.Б. Вул, К.М. Ханин, О неустойчивой сепаратрисе неподвижной точки Фейгенбаума, Успехи мат. наук, 37:5(227), 173–174 (1982) [E.B. Vul, K.M. Khanin, The unstable separatrix of Feigenbaum's fixed-point, Russ. Math. Surv., 37(5), 200–201 (1982)].
    73. К.М. Ханин, Существование условно-периодических движений для системы плоских вихрей, Успехи мат. наук, 36:1(217), 231-232 (1981) [K.M. Khanin, The existence of conditionally periodic motions for a system of plane vortices, Russ. Math. Surv., 36(1), 234-235 (1981)].
    74. K.M. Khanin, E.B. Vul, Circle homeomorphisms with weak discontinuities, Adv. Sov. Math., 3, 57-98 (1991) [Dynamical systems and statistical mechanics, Pap. Semin. Stat. Phys., Moscow/USSR. Ed. by Ya. G. Sinaĭ. AMS, 1991, 254 pp. ISBN: 0-8218-4102-5.].
    75. К.М. Ханин, Отсутствие фазовых переходов в одномерных дальнодействующих спиновых системах со случайным гамильтонианом, ТМФ, 43(2), 253–260 (1980) [K.M. Khanin, Absence of phase transitions in one-dimensional long-range spin systems with random Hamiltonian, Theor. Math. Phys., 43(2), 445-449 (1980)].
    76. K.M. Khanin, Ya.G. Sinai, Existence of free energy for models with long-range random Hamiltonians, J. Stat. Phys., 20 (6), 573-584 (1979).